# SDR CA980529016

- Difficulty date: May 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- Propeller: Rotol R321482F8
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 2744062005
- Condition: Damaged
- Location: Elevator
- Component: 2744046053
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, A BROKEN STRAND OF WIRE WAS FOUND ON THE ELEVATOR DOWNSPRING CABLE.  WHEN CABLE WAS REMOVED, OTHER AREAS WERE FOUND BROKEN.
